Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 10:57:12 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632234
  • Total Topics: 47872
  • Online Today: 259
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: A Study to Evaluate CJC1295 in HIV Patients With Visceral Obesity  (Read 3148 times)

0 Members and 1 Guest are viewing this topic.

Offline The Canuck

  • Member
  • Posts: 628
Hello everyone,

I am participating into this study and thought it might be of interest for some of you. When Kaletra became part of my regimen I started to have cholesterol problems ( way too high ) and within 8 months gained about 20-25 pounds, where a lot of it was located in the abdominal part of my body. When switching to Reyataz / Norvir my cholesterol went back to normal but unfortunately my abdominal fat remained.

http://www.clinicaltrials.gov/ct/show/NCT00267527

We were told there wouldn't be any significant changes before weeks #6. No one on this study at my clinic noticed any improvements at week #6 either. It was actually my case too and received the number #8 shot this past Wednesday.

One guy had a dramatic ( meant in a nice way ) decrease of his abdominal fat between week #7 & 8. In my case , it looks like change are appearing as well. I noticed some fats is going away in that region and confident the next few weeks will show even more noticeable change.

Unfortunately I was the only one at my clinic who had the worst side effects. The worst being a change in my humour ( bad mood ) and my feet/hands were getting swollen a little ( uncomfortable ). However it was possible to diminish the dose every week if desired for avoiding side effects. I did this two times and things went back to normal including my normal humour ( good mood ).

I still have 4-5 weeks to go into this study and will keep you posted at the end for the results.

Regards,

The Canuck

Offline RAB

  • Member
  • Posts: 1,895
  • Joined March 2003
Re: A Study to Evaluate CJC1295 in HIV Patients With Visceral Obesity
« Reply #1 on: June 23, 2006, 05:54:11 PM »
Canuck

Interesting, I hadn't heard anything about this.

Thanks for the info, I'll be curious to hear about your updates.

RAB

(Who would actually like to gain weight, but like Canuck is carrying a paunch he hates!)

Offline Lisa

  • Member
  • Posts: 1,240
  • Formerly known as sweetieweasel/Joined Nov. 2004
    • http://www.myspace.com/lisanowak58
Re: A Study to Evaluate CJC1295 in HIV Patients With Visceral Obesity
« Reply #2 on: June 23, 2006, 08:05:49 PM »
I will be awaiting any encouraging word as well. I have developed an untenable amount of abdominal/breast obesity over the several years of being on the Viramune/Trizivir combo. It really has become quite distressing for me, and is causing physical problems as well.
I would like to participate in such a trial.
No Fear  No Shame  No Stigma
Happiness is not getting what you want, but wanting what you have.

Offline The Canuck

  • Member
  • Posts: 628
Re: A Study to Evaluate CJC1295 in HIV Patients With Visceral Obesity
« Reply #3 on: July 17, 2006, 02:06:42 PM »
Hi y'all !

Last week I received my 11th injection out of 12. The results are far from being spectacular but felt I still had some results since I don't feel anymore like having ate for three after only one sandwich by example, which was the case before I entered into this study.

I'll never get the injection #12 though. I received a phone call this morning telling me the study was halted. Indeed an Argentinian died a few hours after his 11th injection ( lucky me I had that one too  >:( ), but since I had it last Wednesday it sounds like I'll make it.  ;)

They aren't sure if his death is related to the study but in such cases it had to be halted.

Regards,

The Canuck

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.